Alert archive / Texas / High Wind Warnings in 2006
High Wind Warning 1, NWS Shreveport, LA
NWS Shreveport, LA issued this high wind warning at Mar 9, 2006, 2:52 AM CST for 7 counties in Texas; McCurtain County, Oklahoma; Little River County, Sevier County, Arkansas. It was in force for 2 hr. 10 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Mar 9, 2006, 2:52 AM CST (08:52 UTC)
- Expired
- Mar 9, 2006, 5:00 AM CST
- In force
- 2 hr
- Issued by
- NWS Shreveport, LA
Counties Little River County, AR, Sevier County, AR, McCurtain County, OK, Bowie County, TX, Camp County, TX, Franklin County, TX, Morris County, TX, Red River County, TX, Titus County, TX, Wood County, TX
The radar
The Shreveport radar (KSHV), 140 km from the middle of the area, began a volume at 08:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 9, 3:00 AM CST | NON-TSTM WND GST 67 | Idabel, OK | |
| Mar 9, 3:00 AM CST | NON-TSTM WND DMG | Ashdown, AR | TREES DOWNED FROM APPARENT MESO WAKE LOW. |
| Mar 9, 3:00 AM CST | NON-TSTM WND DMG | Broken Bow, OK | TREES DOWN ACROSS THE ENTIRE COUNTY. |
| Mar 9, 3:00 AM CST | NON-TSTM WND DMG | Horatio, AR | ROOF DAMAGE TO A BUSINESS FROM APPARENT MESO WAKE LOW. |
| Mar 9, 3:30 AM CST | NON-TSTM WND DMG | De Queen, AR | TREES AND POWER LINES DOWNED FROM APPARENT MESO WAKE LOW. |
| Mar 9, 3:30 AM CST | NON-TSTM WND DMG | Mount Pleasant, TX | TREES DOWN ACROSS THE ENTIRE COUNTY. |
| Mar 9, 3:45 AM CST | NON-TSTM WND DMG | Mount Pleasant, TX | TREES DOWNED FROM APPARENT MESO WAKE LOW. |
| Mar 9, 3:48 AM CST | NON-TSTM WND DMG | Horatio, AR | ROOF BLOWN OFF OF A BUSINESS. |
| Mar 9, 4:00 AM CST | LIGHTNING | Ashdown, AR | *** 1 FATAL *** LIGHTNING CAUSED A FIRE AT A RESIDENCE WITH ONE FATALITY. |
| Mar 9, 4:30 AM CST | NON-TSTM WND DMG | Ashdown, AR | 2 ROOFS AND A CARPORT DAMAGED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Shreveport, LA (KSHV), launched 00:00Z, 8.9 hours before the alert went out and 143 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 123 J/kg
- Mixed-layer CIN
- -260 J/kg
- Mixed-layer LCL
- 1573 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 98 m²/s²
- 0-3 km storm-relative helicity
- 183 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS74 KSHV 090852 NPWSHV URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SHREVEPORT LA 252 AM CST THU MAR 9 2006 ARZ050-059-OKZ077-TXZ096-097-108>111-124-091100- /O.UPG.KSHV.LW.Y.0013.000000T0000Z-060309T1000Z/ /O.NEW.KSHV.HW.W.0001.060309T0852Z-060309T1100Z/ /O.NEW.KSHV.LW.Y.0014.060309T1100Z-060310T0000Z/ SEVIER-LITTLE RIVER-MCCURTAIN-RED RIVER-BOWIE-FRANKLIN-TITUS-CAMP- MORRIS-WOOD- INCLUDING THE CITIES OF...DE QUEEN...ASHDOWN...IDABEL... CLARKSVILLE...TEXARKANA...MT VERNON...MT PLEASANT...PITTSBURG... DAINGERFIELD...QUITMAN 252 AM CST THU MAR 9 2006 ...HIGH WIND WARNING IN EFFECT UNTIL 5 AM CST EARLY THIS MORNING WEST OF A LINE FROM QUITMAN TEXAS THROUGH PITTSBURG AND NEW BOSTON TEXAS TO DE QUEEN ARKANSAS... ...LAKE WIND ADVISORY IN EFFECT UNTIL 6 PM CST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL 5 AM CST EARLY THIS MORNING...THEN A LAKE WIND ADVISORY WILL BE IN EFFECT UNTIL 6 PM CST THIS AFTERNOON. BEHIND A LINE OF SHOWERS AND THUNDERSTORMS ACROSS NORTHEAST TEXAS...AND SOUTHWEST ARKANSAS...OCCASIONAL SUSTAINED WINDS NEAR 40 MPH ARE OCCURRRING...WITH GUSTS TO NEAR 60 MPH. THIS WINDS WILL BE CAPABLE OF BLOWING LAWN FURNITURE...GARBAGE CANS...AND OTHER SIMILAR LOOSE OBJECTS AROUND WITH ENOUGH FORCE TO CAUSE POSSIBLE INJURY OR DAMAGE. ALSO SOME OF THE STRONGER WIND GUSTS MAY DOWN TREES ON TO NEARBY BUILDINGS AND HOMES...ROADS...AND POWER LINES. THESE WINDS ARE EXPECTED TO GRADUALLY DIMINISH THROUGH 5 AM...BUT STILL BE WINDY WITH SUSTAINED WINDS BETWEEN 20 AND 25 MPH FOR THE REMAINDER OF THE DAY...AS A STRONG STORM SYSTEM MOVES THROUGH THE REGION. MOTORISTS WILL WANT TO USE EXTREME CAUTION WHILE TRAVELING OVER THE NEXT COUPLE OF HOURS...DUE TO THE VERY WINDY CONDITIONS. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ ARZ051-060-061-070>073-LAZ001>006-010>014-017>022-TXZ112-125-126- 136>138-149>153-165>167-091115- /O.EXT.KSHV.LW.Y.0013.000000T0000Z-060310T0000Z/ HOWARD-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE-COLUMBIA-UNION AR-CADDO- BOSSIER-WEBSTER-CLAIBORNE-LINCOLN-UNION LA-DE SOTO-RED RIVER- BIENVILLE-JACKSON-OUACHITA-SABINE LA-NATCHITOCHES-WINN-GRANT- CALDWELL-LA SALLE-CASS-UPSHUR-MARION-SMITH-GREGG-HARRISON- CHEROKEE-RUSK-PANOLA-NACOGDOCHES-SHELBY-ANGELINA-SAN AUGUSTINE- SABINE TX- INCLUDING THE CITIES OF...NASHVILLE...HOPE...PRESCOTT... TEXARKANA...LEWISVILLE...MAGNOLIA...EL DORADO...SHREVEPORT... BOSSIER CITY...MINDEN...HOMER...RUSTON...FARMERVILLE... MANSFIELD...COUSHATTA...BIENVILLE...JONESBORO...MONROE...MANY... NATCHITOCHES...WINNFIELD...COLFAX...COLUMBIA...JENA...ATLANTA... GILMER...JEFFERSON...TYLER...LONGVIEW...MARSHALL...RUSK... HENDERSON...CARTHAGE...NACOGDOCHES...CENTER...LUFKIN... SAN AUGUSTINE...HEMPHILL 252 AM CST THU MAR 9 2006 ...LAKE WIND ADVISORY NOW IN EFFECT UNTIL 6 PM CST THIS AFTERNOON... THE LAKE WIND ADVISORY IS NOW IN EFFECT UNTIL 6 PM CST THIS AFTERNOON. A STRONG STORM SYSTEM...AND THE ASSOCIATED COLD FRONT WILL MOVE THROUGH THE REGION TODAY. THE TIGHT PRESSURE GRADIENT...ASSOCIATED WITH THIS STORM SYSTEM...WILL RESULT IN WINDS BETWEEN 20 AND 25 MPH...WITH GUSTS TO 35 MPH. AHEAD OF THE COLD FRONT...WINDS WILL BE SOUTHERLY...WHILE BEHIND THE COLD FRONT...WINDS WILL SWITCH TO THE WEST. THE WINDS ARE EXPECTED TO DIMINISH TOWARD SUNSET. BOATERS IN THE WIND ADVISORY AREA SHOULD USE EXTREME CAUTION IF VENTURING ONTO AREA LAKES TONIGHT. THESE WINDS WILL MAKE OPEN WATERS OF LAKES ROUGH AND HAZARDOUS...AND MAY RESULT IN HIGH WAVES WHICH MAY TIP OR SWAMP SMALLER CRAFT. FOR YOUR PERSONAL SAFETY...AVOID THE OPEN WATERS. STAY CLOSE TO SHORE OR AROUND PROTECTED AREAS. $$
1 follow-up statement
000 WWUS74 KSHV 091051 NPWSHV URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SHREVEPORT LA 451 AM CST THU MAR 9 2006 ARZ050-059-OKZ077-TXZ096-097-108>111-124-100000- /O.EXP.KSHV.HW.W.0001.000000T0000Z-060309T1100Z/ /O.CON.KSHV.LW.Y.0014.060309T1100Z-060310T0000Z/ SEVIER-LITTLE RIVER-MCCURTAIN-RED RIVER-BOWIE-FRANKLIN-TITUS-CAMP- MORRIS-WOOD- INCLUDING THE CITIES OF...DE QUEEN...ASHDOWN...IDABEL... CLARKSVILLE...TEXARKANA...MT VERNON...MT PLEASANT...PITTSBURG... DAINGERFIELD...QUITMAN 451 AM CST THU MAR 9 2006 ...HIGH WIND WARNING WILL EXPIRE AT 5 AM CST EARLY THIS MORNING... ...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON... THE HIGH WIND WARNING WILL EXPIRE AT 5 AM CST EARLY THIS MORNING. A LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON. WINDS IN THE HIGH WIND WARNING AREA...HAVE DIMINISHED BELOW HIGH WIND CRITERIA. HOWEVER...WINDS WILL CONTINUE TO BE SUSTAINED BETWEEN 20 AND 25 MPH...WITH GUSTS NEAR 40 MPH...TODAY...AS A STRONG STORM SYSTEM MOVES THROUGH THE REGION. AHEAD OF THE COLD FRONT...WINDS WILL BE SOUTHERLY...WHILE BEHIND THE COLD FRONT...WINDS WILL SWITCH TO THE WEST. THE WINDS ARE EXPECTED TO DIMINISH TOWARD SUNSET. BOATERS IN THE WIND ADVISORY AREA SHOULD USE EXTREME CAUTION IF VENTURING ONTO AREA LAKES TONIGHT. THESE WINDS WILL MAKE OPEN WATERS OF LAKES ROUGH AND HAZARDOUS...AND MAY RESULT IN HIGH WAVES WHICH MAY TIP OR SWAMP SMALLER CRAFT. FOR YOUR PERSONAL SAFETY...AVOID THE OPEN WATERS. STAY CLOSE TO SHORE OR AROUND PROTECTED AREAS. $$ ARZ051-060-061-070>073-LAZ001>006-010>014-017>022-TXZ112-125-126- 136>138-149>153-165>167-100000- /O.CON.KSHV.LW.Y.0013.000000T0000Z-060310T0000Z/ HOWARD-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE-COLUMBIA-UNION AR-CADDO- BOSSIER-WEBSTER-CLAIBORNE-LINCOLN-UNION LA-DE SOTO-RED RIVER- BIENVILLE-JACKSON-OUACHITA-SABINE LA-NATCHITOCHES-WINN-GRANT- CALDWELL-LA SALLE-CASS-UPSHUR-MARION-SMITH-GREGG-HARRISON- CHEROKEE-RUSK-PANOLA-NACOGDOCHES-SHELBY-ANGELINA-SAN AUGUSTINE- SABINE TX- INCLUDING THE CITIES OF...NASHVILLE...HOPE...PRESCOTT... TEXARKANA...LEWISVILLE...MAGNOLIA...EL DORADO...SHREVEPORT... BOSSIER CITY...MINDEN...HOMER...RUSTON...FARMERVILLE... MANSFIELD...COUSHATTA...BIENVILLE...JONESBORO...MONROE...MANY... NATCHITOCHES...WINNFIELD...COLFAX...COLUMBIA...JENA...ATLANTA... GILMER...JEFFERSON...TYLER...LONGVIEW...MARSHALL...RUSK... HENDERSON...CARTHAGE...NACOGDOCHES...CENTER...LUFKIN... SAN AUGUSTINE...HEMPHILL 451 AM CST THU MAR 9 2006 ...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON... A LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON. A STRONG STORM SYSTEM...AND THE ASSOCIATED COLD FRONT WILL MOVE THROUGH THE REGION TODAY. THE TIGHT PRESSURE GRADIENT... ASSOCIATED WITH THIS STORM SYSTEM...WILL RESULT IN WINDS BETWEEN 20 AND 25 MPH...WITH GUSTS NEAR 40 MPH. AHEAD OF THE COLD FRONT...WINDS WILL BE SOUTHERLY...WHILE BEHIND THE COLD FRONT...WINDS WILL SWITCH TO THE WEST. THE WINDS ARE EXPECTED TO DIMINISH TOWARD SUNSET. BOATERS IN THE WIND ADVISORY AREA SHOULD USE EXTREME CAUTION IF VENTURING ONTO AREA LAKES TONIGHT. THESE WINDS WILL MAKE OPEN WATERS OF LAKES ROUGH AND HAZARDOUS...AND MAY RESULT IN HIGH WAVES WHICH MAY TIP OR SWAMP SMALLER CRAFT. FOR YOUR PERSONAL SAFETY...AVOID THE OPEN WATERS. STAY CLOSE TO SHORE OR AROUND PROTECTED AREAS. $$
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this high wind warning went out at Mar 8, 8:45 PM CST, 6 hours 7 minutes earlier.
Area forecast discussion, Mar 8, 8:45 PM CST, 6 hours 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
845 PM CST WED MAR 8 2006
.DISCUSSION...
EVENING RADAR SHOWING A FEW ELEVATED THUNDERSTORMS MOVING ACROSS
EXTREME NORTHEAST TEXAS AND SOUTHEAST OKLAHOMA. STORMS ARE MAINLY
JUST PROVIDING DECENT RAIN AND A GOOD LIGHTNING SHOW...AND ARE NOT
THREATENING WITH ANY SEVERE WEATHER PROBLEMS AT THIS TIME. THE
EVENING SOUNDING CONTINUED TO INDICATE DRIER AIR LINGERING IN THE
MID LEVELS...AND THE MODEL DO NOT BRING ANY MID LEVEL MOISTURE BACK
UNTIL WELL AFTER MIDNIGHT. THUS THE MOST ACTIVE WEATHER LOOKS LIKE
IT WILL HOLD OFF UNTIL AROUND DAYBREAK TOMORROW. THE CURRENT ZONES
COVER MOST OF THIS...SO NO UPDATE WILL BE NEEDED. WILL SEND OUT AN
UPDATED WIND ADVISORY...JUST TO MAKE A FEW COSMETIC EDITS.
ELEVEN
&&
.PREVIOUS POINT TEMPS/POPS...
SHV 64 72 50 80 / 70 90 10 10
MLU 65 73 50 79 / 50 90 10 10
DEQ 61 70 44 76 / 80 90 10 10
TXK 64 71 46 78 / 80 90 10 10
ELD 62 73 46 79 / 70 90 10 10
TYR 61 71 50 81 / 80 90 10 10
GGG 62 71 47 81 / 70 90 10 10
LFK 62 71 49 83 / 70 90 10 10
&&
.SHV WATCHES/WARNINGS/ADVISORIES...
AR...LAKE WIND ADVISORY UNTIL 4 AM THURSDAY FOR THE FOLLOWING ZONES:
COLUMBIA...HEMPSTEAD...HOWARD...LAFAYETTE...LITTLE RIVER...
MILLER...NEVADA...SEVIER...AND UNION AR.
LA...LAKE WIND ADVISORY UNTIL 4 AM THURSDAY FOR THE FOLLOWING ZONES:
BIENVILLE...BOSSIER...CADDO...CALDWELL...CLAIBORNE...DE SOTO...
GRANT...JACKSON...LA SALLE...LINCOLN...NATCHITOCHES...OUACHITA...
RED RIVER...SABINE LA...UNION LA...WEBSTER...AND WINN.
OK...LAKE WIND ADVISORY UNTIL 4 AM THURSDAY FOR THE FOLLOWING ZONES:
AND MCCURTAIN.
TX...LAKE WIND ADVISORY UNTIL 4 AM THURSDAY FOR THE FOLLOWING ZONES:
ANGELINA...BOWIE...CAMP...CASS...CHEROKEE...FRANKLIN...GREGG...
HARRISON...MARION...MORRIS...NACOGDOCHES...PANOLA...RED RIVER...
RUSK...SABINE TX...SAN AUGUSTINE...SHELBY...SMITH...TITUS...
UPSHUR...AND WOOD.
&&
11Hazardous weather outlook, Mar 8, 11:31 AM CST, 15 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 1131 AM CST WED MAR 8 2006 ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-TXZ096- 097-108>112-124>126-136>138-149>153-165>167-090000- ANGELINA-BIENVILLE-BOSSIER-BOWIE-CADDO-CALDWELL-CAMP-CASS-CHEROKEE- CLAIBORNE-COLUMBIA-DE SOTO-FRANKLIN-GRANT-GREGG-HARRISON-HEMPSTEAD- HOWARD-JACKSON-LA SALLE-LAFAYETTE-LINCOLN-LITTLE RIVER-MARION- MCCURTAIN-MILLER-MORRIS-NACOGDOCHES-NATCHITOCHES-NEVADA-OUACHITA- PANOLA-RED RIVER LA-RED RIVER TX-RUSK-SABINE LA-SABINE TX- SAN AUGUSTINE-SEVIER-SHELBY-SMITH-TITUS-UNION AR-UNION LA-UPSHUR- WEBSTER-WINN-WOOD- 1131 AM CST WED MAR 8 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST OKLAHOMA...NORTHEAST TEXAS...SOUTHWEST ARKANSAS...NORTHWEST...AND NORTH CENTRAL LOUISIANA. .DAY ONE...TODAY AND TONIGHT... THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS OVER THE FOUR STATE AREA OVERNIGHT...GENERALLY NORTH AND WEST OF A JACKSONVILLE TEXAS TO EL DORADO ARKANSAS LINE. A SLIGHT RISK OF SEVERE THUNDERSTORMS EXISTS OVER THE REMAINDER OF THE FOUR STATE REGION. DAMAGING WINDS IN EXCESS OF 60 MILES AN HOUR AND TORNADOES APPEAR TO BE THE MAIN RISKS WITH ANY SEVERE STORMS. STRONG SOUTHERLY WINDS AHEAD OF A STORM SYSTEM WILL CONTINUE TO PUMP PLENTY OF WARM...MOIST...AND UNSTABLE AIR INTO THE REGION. A POTENT UPPER LEVEL STORM SYSTEM WILL PUSH A COLD FRONT INTO THIS AIRMASS OVERNIGHT. THESE FEATURES...COMBINED WITH POWERFUL JET STREAM DYNAMICS...WILL RESULT IN THE POSSIBILITY OF SEVERE STORMS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... SEVERE THUNDERSTORMS WILL REMAIN POSSIBLE INTO THURSDAY MORNING... AS THE STORM SYSTEM MOVES THROUGH THE REGION. THE FRONT IS EXPECTED TO EXIT THE FOUR STATE REGION BY THURSDAY EVENING...BRINGING AN END TO ANY RISK FOR SEVERE STORMS. AGAIN...THE MAIN SEVERE WEATHER RISKS THURSDAY MORNING WILL BE DAMAGING WINDS AND TORNADOES. THERE APPEARS TO BE ANOTHER RISK OF SEVERE STORMS BY SUNDAY OR MONDAY...AS ANOTHER STORM SYSTEM MOVES INTO THE FOUR STATE AREA. HOWEVER...IT IS TOO EARLY TO EXACTLY PINPOINT THE EXACT TIMING... LOCATION...OR TYPE OF ANY SEVERE WEATHER. LATER FORECASTS WILL BETTER REFINE THIS RISK. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF EMERGENCY MANAGERS...SKYWARN NETWORKS...AND STORM SPOTTERS...MAY BE NEEDED LATE TONIGHT THROUGH THURSDAY MORNING OVER THE FOUR STATE AREA. BUTTS
The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 9, 1:22 AM CST | Severe Thunderstorm Warning | SHV | Red River | 38 min |
| Mar 9, 1:32 AM CST | Severe Thunderstorm Warning | SHV | Franklin, Titus | 58 min |
| Mar 9, 2:52 AM CST | Lake Wind Advisory | SHV | Bowie, Camp, Franklin, Morris, Red River, Titus and 1 more | 15 hr |
| Mar 9, 5:56 AM CST | Severe Thunderstorm Warning | SHV | Franklin, Red River | 64 min |
| Mar 9, 6:29 AM CST | Severe Thunderstorm Warning | SHV | Cherokee | 61 min |
| Mar 9, 6:37 AM CST | Severe Thunderstorm Warning | SHV | Titus | 53 min |
| Mar 9, 7:08 AM CST | Severe Thunderstorm Warning | SHV | Bowie | 67 min |
| Mar 9, 7:16 AM CST | Severe Thunderstorm Warning | SHV | Rusk | 44 min |
| Mar 9, 7:33 AM CST | Severe Thunderstorm Warning | SHV | Nacogdoches, Panola | 57 min |
| Mar 9, 7:57 AM CST | Severe Thunderstorm Warning | SHV | Harrison | 33 min |
| Mar 9, 8:44 AM CST | Severe Thunderstorm Warning | SHV | Sabine, San Augustine | 46 min |
| Mar 8, 10:55 PM CST | Severe Thunderstorm Warning | SHV | McCurtain | 50 min |
| Mar 9, 1:28 AM CST | Severe Thunderstorm Warning | SHV | McCurtain | 62 min |
| Mar 9, 7:21 AM CST | Tornado Warning | SHV | Sevier | 39 min |
| Mar 9, 7:46 AM CST | Tornado Warning | SHV | Howard | 44 min |
| Mar 9, 8:31 AM CST | Severe Thunderstorm Warning | SHV | Hempstead | 44 min |
| Mar 9, 9:10 AM CST | Severe Thunderstorm Warning | SHV | Columbia | 50 min |
| Mar 9, 9:33 AM CST | Severe Thunderstorm Warning | SHV | Union | 57 min |
Nearby
High Wind Warnings in Texas, 2006High Wind Warnings in Arkansas, 2006High Wind Warnings in Oklahoma, 2006Every high wind warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.